MAUDE Adverse Event Report: DePuy Ireland ATTUNE; Attune Implant : Knee Femoral

DePuy Ireland ATTUNE; Attune Implant : Knee Femoral
Catalog Number 150400208
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a revision procedure due to poly wear and femoral loosening/collapse causing osteolysis.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE
Common Device Name
Attune Implant : Knee Femoral
Manufacturer (Section D)
DePuy Ireland
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50587863
Report Number1818910-2026-15144
Device Sequence Number9451443
Product Code JWH
UDI-Device Identifier10603295041238
UDI-Public(01)10603295041238(17)300331(10)J76W02
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150400208
Device Lot NumberJ76W02
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown